A 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds

Marina Marchisio

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-B, Issue: 3, page 733-748
  • ISSN: 0392-4033

Abstract

top
We build a 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds.

How to cite

top

Marchisio, Marina. "A 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds." Bollettino dell'Unione Matematica Italiana 9-B.3 (2006): 733-748. <http://eudml.org/doc/289641>.

@article{Marchisio2006,
abstract = {We build a 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds.},
author = {Marchisio, Marina},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {733-748},
publisher = {Unione Matematica Italiana},
title = {A 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds},
url = {http://eudml.org/doc/289641},
volume = {9-B},
year = {2006},
}

TY - JOUR
AU - Marchisio, Marina
TI - A 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/10//
PB - Unione Matematica Italiana
VL - 9-B
IS - 3
SP - 733
EP - 748
AB - We build a 54- (114-) dimensional family of smooth unirational quartic 3- (4-) folds.
LA - eng
UR - http://eudml.org/doc/289641
ER -

References

top
  1. ALTMAN, A. - KLEIMAN, S., Foundations of the Theory of Fano Schemes, Comp. Math., 34 (1977), 3-47. Zbl0414.14024
  2. ARTIN, M. - MUMFORD, D., Some Elementary Examples of Unirational Varieties which are not Rational, Proc. London Math. Soc., 25 (1972), 75-95. Zbl0244.14017
  3. CAPANI, A. - NIESI, G. - ROBBIANO, L., CoCoA, a System for doing Computations in Commutative Algebra, available via anonymous ftp from: cocoa.dima.unige. 
  4. CILIBERTO, C., Osservazioni su alcuni classici teoremi di unirazionalita per ipersuperficie e complete intersezioni algebriche proiettive, Ricerche di Mat., 29 (1980), 175-191. Zbl0478.14041
  5. CLEMENS, H. - GRIFFITHS, PH. A., The Intermediate Jacobian of the Cubic Threefold, Ann. Math., 95 (1972), 281-356. Zbl0214.48302
  6. CONTE, A. - MURRE, J. P., On a Theorem of Morin on the Unirationality of the Quartic Fivefold, Acc. Sc. Torino, Atti Sc. Fis., 132 (1998), 49-59. Zbl1041.14505
  7. CONTE, A. - MARCHISIO, M. - MURRE, J. P., On Unirationality of Double Covers of Fixed Degree and Large Dimension; a Method of Ciliberto, Algebraic Geometry. A Volume in Memory of Paolo Francia. M. C. Beltrametti, F. Catanese, C. Ciliberto, A. Lanteri, C. Pedrini Editors, Walter de Gruyter, Berlin - New York (2002), 127-140. Zbl1055.14506
  8. CONTE, A. - MARCHISIO, M., On Cubic Surfaces with Two Isolated Double Points, Rendiconti del Circolo Matematico di Palermo, Serie II, 77 (2006), 169-173. Zbl1099.14503
  9. CONTE, A. - MARCHISIO, M., Some Questions of (Uni)Rationality I, to appear in Acc. Sc. Torino, Atti Sc. Fis. (2005). 
  10. CONTE, A. - MARCHISIO, M., Some Questions of (Uni)Rationality II, to appear in Acc. Sc. Torino, Atti Sc. Fis. (2005). 
  11. CONTE, A. - MARCHISIO, M. - MURRE, J. P., On the k-Unirationality of the Cubic Complex, accepted for the publication in Atti dell'Accademia Peloritana dei Pericolanti di Messina. 
  12. FANO, G., Sulle varietà algebriche a tre dimensioni aventi tutti i generi nulli, Atti del Congresso Internazionale dei Matematici, Bologna 3 - 10 settembre 1928, Tomo IV, Zanichelli, Bologna (1929), 115-121. 
  13. HARRIS, J. - MAZUR, B. - PANDHARIPANDE, R., Hypersurfaces of Low Degree, Duke Math. Jour., 95 (1998), 125-160. 
  14. HARRIS, J. - TSCHINKEL, YU., Rational Points on Quartics, Duke Math. Jour., 104 (2000, 3), 477-560. 
  15. ISKOVSKIKH, V. A. - MANIN, YU. I., 3-Dimensional Quartics and Counterexamples to the Lüroth Problem, Math. USSR Sb., 15 (1971), 141-166. Zbl0222.14009
  16. Maple, System of Simbolic Calculation producted and distributed by Waterloo Maple Software. 
  17. MARCHISIO, M., Every Quartic 3-fold Contains a Rational Surface, Lecture Notes in Pure and Applied Mathematics, Geometric and Combinatorial Aspects of Commutative Algebra, ed. M. Herzog and G. Restuccia, Marcell Dekker, 217 (2000), 125-130. 
  18. MARCHISIO, M., Unirational Quartic Hypersurfaces, Bollettino U.M.I. (8), 3-B (2000), 301-314. 
  19. MARCHISIO, M., Rational Surfaces on the Quartic 3-Fold, Rendiconti del Circolo Matematico di Palermo, Serie II, 70 (2002), 151-158. Zbl1115.14029
  20. MARCHISIO, M., The Unirationality of Some Quartic 4-Folds, Atti Acc. Sci. Torino Atti Sc. Fis., 136 (2003), 17-22. 
  21. MARCHISIO, M., On a Generalization of Lang-Segre Theorem, Rendiconti del Circolo Matematico di Palermo, Serie II, 77 (2006), 411-414. Zbl1099.14507
  22. MORIN, U., Sulla unirazionalità delle ipersuperficie algebriche del quarto ordine, Atti Acc. Naz. Lincei Rend., 24 (1936), 191-194. 
  23. MORIN, U., Sull'irrazionalità dell'ipersuperficie algebrica di qualunque ordine e dimensione sufficientemente alta, Atti II Congr. U.M.I., 277 (1940), 298-302. Zbl68.0399.03
  24. MORIN, U., Sulla unirazionalità dell'ipersuperficie del quarto ordine dell' S 6 , Rend. Sem. Mat. Univ. Padova, 21 (1952), 406-409. 
  25. MURRE, J. P., Discussion of a Theorem of Morin, Conference on ``Topics of Algebraic Geometry'', Povo (Trento) (1979), Notes. 
  26. PARANJAPE, K. - SRINIVAS, V., Unirationality of Complete Intersections, Flips and Abundance for Algebraic Threefolds, Astérisque, 211 (1992), 241-247. 
  27. PREDONZAN, A., Intorno agli S k giacenti sulla varietà intersezione completa di più forme, Rend. Acc. dei Lincei Padova, 5 (1948), 238-242. 
  28. PREDONZAN, A., Sull'unirazionalità delle varietà intersezione completa di più forme, Rend. Sem. Mat. Padova, 18 (1949), 161-176. Zbl0033.01603
  29. PREDONZAN, A., Alcune questioni di separabiltà, Rend. Sem. Mat. Padova, 30 (1960), 124-148. Zbl0096.36303
  30. PREDONZAN, A., Sulle superficie monoidali del quarto ordine ad asintotiche separabili, Rend. Sem. Mat. Padova, 30 (1960), 215-231 Zbl0097.15401
  31. PREDONZAN, A., Su una generalizzazione di una proprietà relativa a ipersuperficie quadriche e cubiche, Rend. Sem. Mat. Padova, 31 (1961), 357-373. Zbl0122.38901
  32. PUKHLIKOV, A. V., Birational Automorphisms of Fano Hypersurfaces, Invent. Math., 134 (1998, 2), 401-426. Zbl0964.14011
  33. RAMERO, L., Effective Estimates for Unirationality, Man. Math., 68 (1990), 435-445. Zbl0731.14034
  34. SEGRE, B., The Biaxial Surfaces and the Equivalence of Binary Forms, Proc. Cambridge Phil. Soc., 41 (1945), 187-209. Zbl0063.06862
  35. SEGRE, B., On Arithmetical Properties of Quadric and Quartic Surfaces, J. London Math. Soc., 19 (1944), 195-200. Zbl0060.09307
  36. SEGRE, B., Variazione continua e omotopia in geometria algebrica, Ann. Mat. Pura Appl., 50 (1960), 149-186. Zbl0099.16401
  37. SHIODA, T., An Example of Unirational Surfaces in Characteristic p, Math. Ann., 211 (1974), 233-236. Zbl0276.14018
  38. TENNISON, B., On the Quartic Threefold, Proc. London Math. Soc., 29 (1974), 714-734. Zbl0308.14005

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.